| Model Number |
1012451-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the heavily tortuous, heavily calcified, 90% stenosed left main coronary artery.A 3.5x8mm nc trek balloon dilatation catheter (bdc) faced resistance with the anatomy during advancement but reached the lesion, and the balloon was inflated to 12 atmospheres (atms).The balloon was inflated again to 9 atms when the balloon ruptured.The bdc was removed without resistance, and a non-abbott bdc was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.